# SDR UALA2009021100454

- Difficulty date: February 9, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 43,670 hours, 12,099 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: 31084
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING 3SV SERVICE NR 1 IDG TOOK 50 STROKES TO FULL SERVICE.  CK'D IDG NO EXTERNAL LEAKS.  VERIFIED IDG SERVICED FROM A SERVICEABLE SERVICE CART.  REPLACED NR 1 ENG IDG PRECAUTIONARY FOR TAKING 50 STROKES.  OP CHECKED GOOD ON ENG RUN, NO LEAKS, NO FAULTS.
